# SDR FDEA201703080818

- Difficulty date: March 8, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 58,916 hours, 20,908 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC2557502
- Part serial: FX0030
- Condition: Cracked
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT I/B FLAP VANE LOWER SURFACE HAS DEEP DENT, FOUND AN 3/8" CRACK. REPAIRED CRACK IAW SRM 51-71-00 VOL II PAGE 9 PAR 5 (A).
